We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham Research Online
You are in:

The Walker conjecture for chains in ℝd.

Farber, M. and Hausmann, J-C. and Schuetz, D. (2011) 'The Walker conjecture for chains in ℝd.', Mathematical proceedings of the Cambridge Philosophical Society., 151 (02). pp. 283-292.

Item Type:Article
Full text:PDF - Published Version (141Kb)
Publisher Web site:
Publisher statement:© Copyright Cambridge University Press 2011. This paper has been published by Cambridge University Press in "Urban history" (151: 2 (2011) 283-292)
Record Created:12 Sep 2012 11:05
Last Modified:13 Sep 2012 15:23

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library